BACK to VOLUME 29 NO.1

Kybernetika 29(1):73-79, 1993.

Wrapped Eigenstructure of Chaos

Antonín Vaněček and Sergej Čelikovský


Abstract:

Nonlinear differential equations with chaotic, i.e. with bounded, nonvanishing and noncyclic solutions will be analyzed. Two tools of analysis will be introduced: (i) the pencil of affine and nonaffine vector fields of the right hand side of nonlinear differential equation, (ii) generalized eigenstructure with curved generalized eigenvectors, and even mutually wrapped unstable generalized eigenvectors.


download abstract.pdf


BIB TeX

@article{kyb:1993:1:73-79,

author = {Van\v{e}\v{c}ek, Anton\'{\i}n and \v{C}elikovsk\'{y}, Sergej },

title = {Wrapped Eigenstructure of Chaos},

journal = {Kybernetika},

volume = {29},

year = {1993},

number = {1},

pages = {73-79}

publisher = {{\'U}TIA, AV {\v C}R, Prague },

}


BACK to VOLUME 29 NO.1